# SDR CALA0100676

- Difficulty date: July 24, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE EXTERNAL SKIN DENTED AT FS 275, LONGERON 17L. THE DENTED AREA OF SKIN WAS REMOVED IAW SRM 51-30-2. NEW SKIN WAS INSTALLED IAW SRM 51-30-2, 51-30-5, AND ECRA 5330-02445.
